CSpace
Hamiltonicity in 2-connected graphs with claws
Li, H; Lu, M; Sun, ZR
1998-03-15
Source PublicationDISCRETE MATHEMATICS
ISSN0012-365X
Volume183Issue:1-3Pages:223-236
AbstractMatthews and Sumner have proved in [12] that if G is a 2-connected claw-free graph of order n such that delta greater than or equal to(n - 2)/3, then G is hamiltonian. Li has shown that the bound for the minimum degree delta can be reduced to n/4 under the additional condition that G is not in Pi, where Pi is a class of graphs defined in [7]. On the other hand, we say that a graph G is almost claw-free if the centres of induced claws are independent and their neighbourhoods are 2-dominated. Broersma, Ryjacek and Schiermeyer have proved that if G is 2-connected almost claw-free graph of order n such that delta greater than or equal to(n - 2)/3, then G is hamiltonian. We generalize these results by considering the graphs whose claw centres are independent. If G is a 2-connected graph of order n and minimum degree delta such that n less than or equal to 4 delta - 3 and if the set of claw centres of G is independent, then we show that either G is hamiltonian or G is an element of F, where F is a class of graphs defined in the paper. The bound n less than or equal to delta - 3 is sharp.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000072010300016
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13749
Collection中国科学院数学与系统科学研究院
Affiliation1.Univ Paris Sud, URA 410 CNRS, LRI, F-91405 Orsay, France
2.Acad Sinica, Inst Syst Sci, Beijing 100080, Peoples R China
3.Nanjing Normal Univ, Dept Math, Nanjing 210024, Peoples R China
Recommended Citation
GB/T 7714
Li, H,Lu, M,Sun, ZR. Hamiltonicity in 2-connected graphs with claws[J]. DISCRETE MATHEMATICS,1998,183(1-3):223-236.
APA Li, H,Lu, M,&Sun, ZR.(1998).Hamiltonicity in 2-connected graphs with claws.DISCRETE MATHEMATICS,183(1-3),223-236.
MLA Li, H,et al."Hamiltonicity in 2-connected graphs with claws".DISCRETE MATHEMATICS 183.1-3(1998):223-236.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, H]'s Articles
[Lu, M]'s Articles
[Sun, ZR]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, H]'s Articles
[Lu, M]'s Articles
[Sun, ZR]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, H]'s Articles
[Lu, M]'s Articles
[Sun, ZR]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.